E. Croc and Y. Dermenjian, Spectral Analysis of a Multistratified Acoustic Strip Part II: Asymptotic Behavior of Solutions for a Simple Stratification, SIAM Journal on Mathematical Analysis, vol.27, issue.6, pp.1631-1652, 1996.
DOI : 10.1137/S0036141094271235

E. Croc and V. Iftimie, Wave operators in a multistratified strip, Integral Equations and Operator Theory, vol.54, issue.1?2, 1998.
DOI : 10.1007/BF01291834

Y. Dermenjian, O. Poisson, and B. Vainberg, Resonances for multistratified acoustic waveguides, Applicable Analysis, vol.191, issue.1-4, pp.413-440, 1999.
DOI : 10.1002/(SICI)1099-1476(19960710)19:10<773::AID-MMA796>3.0.CO;2-E

P. Duclos, P. Exner, and P. Stovicek, Curvature induced resonances in a two?dimensional dirichlet tube. Annales de l'I.H.P, Physique théorique, pp.81-101, 1995.

D. S. Jones, The eigenvalues of 2 u + ?? u=0 when the boundary conditions are given on semi-infinite domains, Mathematical Proceedings of the Cambridge Philosophical Society, vol.47, issue.04, pp.668-684, 1953.
DOI : 10.1007/BF01447273

T. Kato, Perturbation theory for linear operators, 1966.
DOI : 10.1007/978-3-662-12678-3

J. C. Nedelec and F. Starling, Integral Equation Methods in a Quasi-Periodic Diffraction Problem for the Time-Harmonic Maxwell???s Equations, SIAM Journal on Mathematical Analysis, vol.22, issue.6, 1988.
DOI : 10.1137/0522104

O. Poisson, Study of the operator associated with the propagation of seismic waves in a stratified acoustic medium, Prépublication LATP, pp.97-105